Local properties of mappings via selections
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
60 0
SM ISO690:2012
CHOBAN, Mitrofan; MIHAYLOVA, Ekaterina. Local properties of mappings via selections. In: Comptes Rendus de L'Academie Bulgare des Sciences. 2021, nr. 1(74), pp. 3-11. ISSN 1310-1331.
10.7546/CRABS.2021.01.01
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Comptes Rendus de L'Academie Bulgare des Sciences
Numărul 1(74) / 2021 / ISSN 1310-1331

Local properties of mappings via selections


DOI: https://doi.org/10.7546/CRABS.2021.01.01
Pag. 3-11

Choban Mitrofan1, Mihaylova Ekaterina2
 
1 Moldova Tiraspol State University,
2 University of Architecture, Civil Engineering and Geodesy
 
Disponibil în IBN: 8 aprilie 2021


Rezumat

Using some methods from the works of Michael [9–11], Dobrowolski and van Mill [6] and of one of the authors [1–4], a few new results about existence of the selections with conditions of continuity are obtained. 

Cuvinte-cheie
linear space, selection, set-valued mapping

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<identifier identifierType='DOI'>10.7546/CRABS.2021.01.01</identifier>
<creators>
<creator>
<creatorName>Cioban, M.M.</creatorName>
<affiliation>Universitatea de Stat din Tiraspol, Moldova, Republica</affiliation>
</creator>
<creator>
<creatorName>Mihaylova, E.</creatorName>
<affiliation>University of Architecture, Civil Engineering and Geodesy, Bulgaria</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'><p>Local properties of mappings via selections</p></title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2021</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1310-1331</relatedIdentifier>
<subjects>
<subject>linear space</subject>
<subject>selection</subject>
<subject>set-valued mapping</subject>
</subjects>
<dates>
<date dateType='Issued'>2021-01-22</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'><p>Using some methods from the works of Michael [<sup>9&ndash;11</sup>], Dobrowolski and van Mill [<sup>6</sup>] and of one of the authors [<sup>1&ndash;4</sup>], a few new results about existence of the selections with conditions of continuity are obtained.&nbsp;</p></description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>